# SDR SROM200300043

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Beam
- Part number: 6552490118
- Condition: Dented
- Location: Vertical Stab
- Part time: 32,963 hours, 32,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND DENT IN RT TRAILING EDGE BEAM OF VERTICAL STABILIZER AT APPROX STA 17.25.  REFORMED  RT TRAILING EDGE BEAM IAW EA 5530-01100 AND EA 10007.
